# SDR DXTA200500614

- Difficulty date: March 3, 2005
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N910QS
- Make and model: Cessna 750
- Aircraft serial: 7500110
- Aircraft time: 4,488 hours, 2,776 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: NPN
- Part serial: NSN
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF GEAR UNLOCK LIGHT REMAINED ILLUMINATED WHEN GEAR RETRACTED.  FOUND UPLOCK SWITCH ON NOSE GEAR OUT OF RIG, MADE ADJUSTMENTS AS NEED.  SWUNG GEAR SEVERAL TIMES, OPS CHECK GOOD.  RIG OF MLG UPLOCK SWITCHES GOOD IAW CESSNA 750 MM 32-30-05.
